# SDR DALA2022112807546

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 21,740 hours, 2,098 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3505 -DIV- TO HND DUE TO (SURV WXR 1+2) FAULT. NBR 1 SYSTEM ON MEL. CORRECTIVE ACTION: REPLACED NBR 1 RTU.
